# SDR UALA2013060303842

- Difficulty date: May 31, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,210 hours, 13,720 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Condition: Failed
- Location: Rt Idg Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE STATUS MESSAGE ILLUMINATED DURING CRUISE.   ACCOMPLISHED FIM 24-20-00, FIG. 102 TO STEP 5.  NO FAULTS.  REPLACED RELAY K1032, RAN ENGINE AND NO MESSAGES.  OPS CHECKED NORMAL.
